# SDR V0XD20160703145

- Difficulty date: July 1, 2016
- Submitted: July 3, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 29,209 hours, 19,901 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: 2024T3090
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STABILIZER FORWARD DRAG ANGLE CRACKED.  REPAIRED THE DRAG ANGLE IAW REO 670-55-31-018 REV.
